# SDR 96FDEA01012

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Syst
- Condition: Odor
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON DESCENT WHEN NR 1 BLEED SELECTED STRONG BURNING ODOR UNTIL BLEED TURNED OFF.  RAN ENGINE AND CHECKED OUT NR 1 BLEED SYS, NO STRONG BURNING ODORS WERE DETECTED.  A/C OK FOR SERVICE.
